黄煜黄煜 

    黄煜,1963.1生于广东省廉江市。1983,86年分获中山大学数学学士,硕士学位后留校任教至今,期间于92-95年在香港中文大学数学系攻读博士学位,95-97年在中山大学做博士后。现为中山大学“运筹与控制”专业博士生指导教师,国际期刊“J. of Mathematical Analysis And Applications”篇委(Associate Editor) 和国际期刊“Int. J. of Bifurcation and Chaos”客座篇委(Guest Associate Editor)。

 

电话:020-84110997

职称:教授

邮箱:stshyu@mail.sysu.edu.cn

 

研究成果:

1, First-order necessary conditions for the optimal control of multivalued nonlinear systems, (in Chinese) J. Systems Sci. Math. Sci. 10 (1990), no. 4, 325–334 (with Yi Zhao).
2, Optimal birth control of a nonlinear population diffusion with external constraint,Control Theory Appl. 11 (1994), no. 5, 534–544 (with Yi Zhao).
3, Global attractors for semilinear wave equations with nonlinear damping and critical exponent, Appl. Anal. 56 (1995), no. 1-2, 165–174.
4, Inertial manifolds for a class of nondissipative systems, (in Chinese) Acta Sci.Natur. Univ. Sunyatseni 36 (1997), no. 5, 6–10.
5, Global attractors and weakly approximate inertial manifolds for a class of nonlinear parabolic variational inequalities, (in Chinese) Adv. in Math. (China) 26 (1997), no. 4, 339–349.
6, Minimal centers of attraction for noncompact dynamical systems, Functional analysis and global analysis (Quezon City, 1996), 113–119, Springer, Singapore, 1997(with Zuoling Zhou).
7, Estimates of the Hausdorff dimension and fractal dimension of global attractors
for nonlinear wave equations with damping, (in Chinese) Acta Math. Appl. Sinica
21 (1998), no. 2, 257–266.
8, On the dimension of the global attractor for a damped semilinear wave equation
with critical exponent, J. Math. Phys. 41 (2000), no. 7, 4957–4966 (with Yi Zhao
and Zhaoyang Yin).
9, Inertial manifolds for nonautonomous evolution equations with quasiperiodic time
symbols, (in Chinese) Chinese Ann. Math. Ser. A 21 (2000), no. 4, 457–470;
translation in Chinese J. Contemp. Math. 21 (2000), no. 3, 233–248 (with YiZhao and Zhaoyang Yin).
10, Inertial manifold for cascade system, (in Chinese) Adv. Math. (China) 32 (2003),no. 1, 91–100 (with Zhaoyang Yin and Yi Zhao).
11, Growth rates of total variations of snapshots of the 1D linear wave equation with composite nonlinear boundary reflection relations, Internat, J. Bifur. Chaos Appl.Sci. Engrg. 13 (2003), no. 5, 1183–1195.
12, A new characterization of nonisotropic chaotic vibrations of the one-dimensional linear wave equation with a van der Pol boundary condition, J. Math. Anal. Appl.288 (2003), no. 1, 78–96.3
13, The Marotto theorem on planar monotone or competitive maps, Chaos Solitons
Fractals 19 (2004), no. 5, 1105–1112.
14, Boundary feedback anticontrol of spatiotemporal chaos for 1D hyperbolic dynamical systems, J. Bifur. Chaos Appl. Sci. Engrg. 14 (2004), no. 5, 1705–1723.
15, Chaotic behavior of interval maps and total variations of iterates (tutorial and review), J. Bifur. Chaos Appl. Sci. Engrg. 14 (2004), no. 7, 2161-2186 (with
Goong Chen and T. W. Huang).
16, Rapid fluctuations of snapshots of one dimensional linear wave equation with a
Van der Pol nonlinear boundary condition, J. Bifur. Chaos Appl. Sci. Engrg. 15
(2005), no. 2, 567-580 (with Jun Luo and Zuoling Zhou)
17, Dynamics in numerics: on two different finite difference schemes for ODEs, J. of Computational and Applied Mathematics, 181, 388-403, 2005.(with Xingfu Zou).
18, Co-existence of chaos and stable periodic orbits in a simple discrete neural network, J. of Nonlinear Science, 15(2005), 291-303. (with Xingfu Zou).
19, On pointwise vibration and entropy of interval maps, ACTA Math. Sinica (in
Chinese), 49(2006), No.2 (with Jun Luo and Zuoling Zhou).
20, On a nonlocal problem for nonlinear pseudoparabolic equations, Nonlinear Analysis, 64 (2006), no. 3, 499–512. (with Daoqing Dai)
21, Rapid fluctuations of chaotic maps on RN, J. Math. Anal. Appl., Volume 323,
Issue 1, 1 November 2006, Pages 228-252, (with Goong Chen and Daowei Ma).
22, Infinite-dimensional dynamical systems induced by interval maps, Dyn. Contin.
Discrete Impuls. Syst. Ser. A Math. Anal. 13 (2006), no. 3-4, 509–524. (with
Zhaosheng Feng)
23, On a mixed problem with integral conditions for one-dimensional parabolic equation,Applicable Analysis, 9(2006), 1113 - 1121, (with Daoqing Dai)
24, Hopf bifurcation in a discrete metapopulation model with delay and dispersion,
Acta Math. Applicatae Sinica (in Chinese) 29(2006), 747-754.(with L. Zeng and
Y. Zhao).
25, Nonlocal boundary problems for a third-order one-dimensional nonlinear pseudoparabolic equation, Nonlinear Analysis, 66 (2007), 179-191. (with Daoqing
Dai).4
26, A moment problem for one-dimensional nonlinear pseudoparabolic equation, Journal of Mathematical Analysis and Applications, V. 328(2007), 1057-1067.(with
Daoqing Dai)
27, Impact of dispersion on dynamics of a discrete metapopulation model, Open Syst.Inf. Dyn. 14 (2007), no. 4, 379–396(with Xingfu Zou).
28, Remarks on a semilinear heat equation with integral boundary conditions, Nonlinear Anal. 67 (2007), no. 2, 468–475. (with Daoqing Dai).
29, Approximate solution of the Burgers-Korteweg-DeVries Equation, Commun. Pure
Appl. Anal. 6 (2007), no. 2, 429–440.(with Zhaosheng Feng).
30, Stability of Cohen-Grossberg neural networks with time-varying delays, Neural
Networks, Vol. 20, 868-873 #, 2007 (with Tingwen Huang, Andrew Chan, Jinde
Cao).
31, Almost sure stability of discrete-time switched linear systems: A topological point of view, SIAM J. Control Optim., Vol. 47, No. 4, (2008) 2137-2156 (with Xiongping Dai, Mingqing Xiao).
32, Dynamics in numerics: on a discrete predator-prey model, Differential Equations and Dynamical Systems, Vol. 16 No. 1& 2,(2008) (with Xiamei Jiang and Xingfu Zou).
33, Stability of periodic solution in fuzzy BAM neural networks with finite distributed delays, Neurocomputing, 71(2008), 3064-3069, (with Tingwen Huang and Chuandong Li).
34, Period-doubling bifurcation of a discrete metapopulation model with a delay in
the dispersion terms. Appl. Math. Lett. 21 (2008), no. 1, 47–55.(with Li Zeng
and Yi Zhao).
35, Controllability and observability of the switched systems in Banach space. Dyn.Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms 16 (2009), no. 1,
89C106, (with Wei Sun, Li Zeng and Yi Zhao).
36, The cost of approximate controllability for semilinear heat equations. J. Control Theory Appl. 7 (2009), no. 1, 73C76. (with Yuqing Yan and Yi Zhao).5
37, Rapid fluctuation for topological dynamical systems. Front. Math. China 4
(2009), no. 3, 483C494.(with Yi Zhou).
38, Criteria of stability for continuous-time switched systems by using Liao-type exponents.SIAM J. Control Optim. 48 (2009/10), no. 5, 3271C3296.(with Xiongping
Dai and Mingqing Xiao).
39, Growth rates of total variations of snapshots of 1D linear wave equations with
nonlinear right-end boundary conditions. J. Math. Anal. Appl. 361 (2010), no.1, 69C85,(with Liangliang Li).
40, Nonisotropic spatiotemporal chaotic vibrations of the one-dimensional wave equation with a mixing transport term and general nonlinear boundary condition. J.
Math. Phys. 51 (2010), no. 10, 102703, 22 pp, (with Y.L.Chen and L.L.Li).
41, The set of stable switching sequences for discrete-time linear switched systems.J. Math. Anal. Appl. 377 (2011), no. 2, 732C743.(with Tingwen Huang, Jun
Luo and Mingqing Xiao).
42, The persistence of snap-back repeller under small C1C1 perturbations in Banach
spaces. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 21 (2011), no. 3,703C710,(with Y.L.Chen and L.L.Li).
43, Realization of joint spectral radius via ergodic theory. Electron. Res. Announc.Math. Sci. 18 (2011), 22C30. (with Xiongping Dai and Mingqing Xiao).
44, The spectrum of chaotic time series (I): Fourier analysis. Internat. J. Bifur.
Chaos Appl. Sci. Engrg. 21 (2011), no. 5, 1439C1456, ( with Goong Chen;
Sze-Bi Hsu and Marco A. Roque-Sol).
45, The spectrum of chaotic time series (II): wavelet analysis. Internat. J. Bifur.Chaos Appl. Sci. Engrg. 21 (2011), no. 5, 1457C1467. ( with Goong Chen;
Sze-Bi Hsu and Marco A. Roque-Sol).
46, Periodically switched stability induces exponential stability of discrete-time linear switched systems in the sense of Markovian probabilities, Automatica, 47(2011),1512-1519. (with Xiongping Dai and Mingqing Xiao).
47, Two new recurrent levels for C0??flows, Acta Appl. Math., 118(2012), 125-145.
(with Zuoling Zhou).
48, The finite-step realizability of the joint spectral radius of a pair of d d matrices one of which being rank-one, Linear Algebra and its Applications 437(2012) 6 1548-1561.(with Xiongping Dai and Mingqing Xiao).
49, Observer design for wave equations with van der Pol type boundary conditions,
SIAM J. CONTROL OPTIM. Vol.50 (2012), No. 3, pp. 1200C1219, (with Liangliang Li and Mingqing Xiao).
50, LiCYorke Chaos System Without a Proper Subsystem Being LiCYorke Chaos,ACTA MATHEMATICA SINICA, Chinese Series, Vol.55 (2012), No.4, 749-756,
(with Xiaoyi Wang).
51, Extremal ergodic measures and the finiteness property of matrix semigroups,
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume 141, Number 2, February 2013, Pages 393C401 (with Xiongping Dai and Mingqing Xiao).
52, Devaney chaos revisited, Topology and its Applications 160 (2013) 455C460, (with Xiaoyi Wang).
53, Asymptotic stability of time-varying switched systems under perturbations, J.
Math. Anal. Appl. 408 (2013) 268C274, (with Xiongping Dai and Mingqing Xiao).
54, Chaotic invariant sets of a delayed discrete neural network of two non-identical neurons, Sci China Math, 2013, 56: 1869C1878, (with Yuanlong Chen and Xingfu Zou).
55, Proper quasi-weakly almost periodic points and quasi-regular points (in Chinese).Sci Sin Math, 2013, 43: 1XX, doi: 10.1360/012011-XXX, (with Xiaoyi Wang).


Book:
1, Nonlinear Distributed Parameter Control System Theory (In Chinese), Guangdong
Science and Technology Press, 1990, 478 pages (with Yi Zhao).
2, Chaotic Maps,–Dynamics, Fractals, and Rapid Fluctuations, Synthesis Lectures
On Mathematics And Statistics 11, (Steven G. Krantz ed.) Morgan & Claypool
Publishers, 2011. pp.243, (with Goong Chen).